I’m Withdrawing From Antidepressants After Nearly 20 Years

0
559

From The Lily: In light of the recent New York Times article highlighting the effects antidepressant withdrawal, Ashley Abramson shares her personal story of deciding to come off antidepressants after taking them for almost 20 years.

“Four months ago, I started a liquid version of my pill so I can minimize the dosage by one milligram every few weeks. My goal, under the care of my doctor and therapist, is to be completely off the medicine within the next year.

Each decrease feels like a jolt to my brain and body. I’m dizzy, tired, agitated and sometimes nauseous. The withdrawal symptoms sometimes feel like too much to deal with, and it would definitely be easier to go back on the full dose.

But like running a long race, I’ve made painful progress, and I don’t want to turn back.

The question is: What will I find at the finish line?”

Article →

Support MIA

MIA relies on the support of its readers to exist. Please consider a donation to help us provide news, essays, podcasts and continuing education courses that explore alternatives to the current paradigm of psychiatric care. Your tax-deductible donation will help build a community devoted to creating such change.

$
Select Payment Method
Personal Info

Credit Card Info
This is a secure SSL encrypted payment.

Billing Details

Donation Total: $20 One Time